A member asked:

Hi i'm 20 i had unprotected sex and took a morning after pill 2 days later. a week later my period came a week early but i didn't have the cramps, and backaches and my period only lasted 4 days not the regular 7. i took a pregnancy test but it came.

A doctor has provided 1 answer
Dr. Heidi Fowler answered

Specializes in Psychiatry

Question cut off: Potential side effects w emergency contraception include: menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, dizziness, fatigue, headache, breast tenderness & abdominal pain or cramps.

Answered 5/29/2017

677 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question